# SDR CALA2025031002669

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 54,544 hours, 19,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EMER EXT LIGHT AT 2L DOOR INOP. RELAMPED ONE EMER EXT LIGHT AT 2L DOOR REF IPC 33-51-04-06A, OPS CHECK OK.PARTS USED:  99-3351-3-0014,QTY :1
